# SDR UIEA2016060300399

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,217 hours, 2,151,221 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FORWARD COMPARTMENT TEMP READOUT INOPERATIVE.
